# SDR DALA13020833135

- Difficulty date: July 5, 2009
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AT FR 12 APPROX AT STR 4L, 1EA RIVET HAS LIGHTNING STRIKE. REPAIRED IAW ERA 490253-14, REV "O" SECTION II STEPS 1-3.
